# SDR DXTA200601414

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259052
- Aircraft time: 7,287 hours, 5,032 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Detected
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT IB TIRE VERY HOT AFTER LANDING. STREAM OF SMOKE FROM THE 12 O'CLOCK IB POSITION. PLANE PULLS TO LT WHEN BRAKES ARE APPLIED GENTLY. SUSPECT DRAGGING IB PORT BRAKE ASSY.  POSSIBLE BLOWN FUSE PLUG PORT IB TIRE. INSPECTED TIRE, BRAKE ASSEMBLY, NO DEFECTS NOTED, VERIFIED PROPER TIRE PRESSURES OF BOTH LT MLG TIRES, FUSE PLUG NOT BLOWN.  THEN TAXIED AIRCRAFT FOUND AIRCRAFT NOT PULLING LEFT, VERIFIED BRAKE AND TIRE NOT TO BE HOT, SUSPECT RESIDUAL HYDRAULIC FLUID FROM BRAKE BLEED DAY BEFORE.  NO DEFECTS AT THIS TIME IAW MM 12-10-30 + 32-00-00.
